# SDR WX0A2022011973929

- Difficulty date: January 19, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N279NV
- Make and model: Airbus A320-214
- Aircraft serial: 5250
- Aircraft time: 28,512 hours, 19,930 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 852631
- Condition: Failed Insp
- Location: 12wl
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CABIN LIGHTING TEST FOUND EPSU BATTERY FAILED AT 12WL. / REPLACED EPSU BATTERY AT 12WL - REF AMM 33-51-28-000-002/400-002. OPS TEST GOOD."
